Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Miami, FL

July 21, 2012Miami-Dade County, Florida

NWS Miami, FL issued this special weather statement at Jul 21, 2012, 12:04 AM EDT for Miami-Dade County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2012, 12:04 AM EDT (04:04 UTC)
Expired
Jul 21, 2012, 12:45 AM EDT
In force
41 min
Issued by
NWS Miami, FL

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 11 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMIA), launched 00:00Z, 4.1 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2012-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1465 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2012-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1465 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1162 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

665 
WWUS82 KMFL 210404
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1204 AM EDT SAT JUL 21 2012

FLZ073-074-173-210445-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL 
1204 AM EDT SAT JUL 21 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MIAMI-DADE COUNTY 

* UNTIL 1245 AM EDT

* AT 1203 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 3 MILES EAST OF PERRINE...AND MOVING WEST AT 25
  MPH.

* THE STORM WILL AFFECT...
  PINECREST...
  KENDALL...
  WESTCHESTER...
  WEST KENDALL...
  KENDALE LAKES...
  INTERSECTION KROME AND KENDALL DRIVE...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2565 8026 2562 8028 2562 8032 2565 8056
      2584 8049 2574 8031 2569 8025
TIME...MOT...LOC 0404Z 112DEG 20KT 2564 8027

$$

60

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 20, 8:39 PM EDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jul 20, 8:39 PM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
839 PM EDT FRI JUL 20 2012

.UPDATE...ISOLATED TSTORMS HAVE DEVELOPED OVER THE ATLANTIC WATERS
OFF THE UPPER KEYS/FAR SOUTHERN MIAMI-DADE COAST. THIS ACTIVITY IS
MOVING WNW...AND WITH MOISTURE GRADUALLY INCREASING
OVERNIGHT...HAVE UPDATED THE FORECAST TO INCLUDE A SLIGHT CHANCE
OF THUNDERSTORMS EAST COAST METRO AND FAR SOUTHERN PENINSULA
OVERNIGHT. CURRENT TSTORMS OVER THE GULF COAST WILL MOVE OFFSHORE
OVER THE NEXT HOUR. /GREGORIA

&&

.PREV DISCUSSION... /ISSUED 733 PM EDT FRI JUL 20 2012/

AVIATION...
VFR CONDITIONS WILL PREVAIL ACROSS THE EAST COAST TERMINALS
THROUGHOUT THE FORECAST PERIOD. EASTERLY FLOW WILL CONTINUE AROUND
10 KNOTS BEFORE DIMINISHING LATER THIS EVENING. SHOWER AND
THUNDERSTORM ACTIVITY NEAR KAPF WILL BEGIN TO DIMINISH AFTER 00Z
AND VFR CONDITIONS WILL BEGIN TO RETURN LATER THIS EVENING.
EASTERLY FLOW WILL CONTINUE ON SATURDAY AND INCREASE TO 10 TO 15
KNOTS ACROSS THE EAST COAST TERMINALS. SHOWER AND THUNDERSTORM
ACTIVITY IS EXPECTED TO REMAIN ACROSS INLAND AND WEST COAST AREAS
DURING THE AFTERNOON HOURS. WINDS AT KAPF ON SATURDAY AFTERNOON
WILL SHIFT TO THE SOUTHWEST AS THE WEST COAST SEA BREEZE DEVELOPS.

PREV DISCUSSION... /ISSUED 658 PM EDT FRI JUL 20 2012/

UPDATE...THE LATEST ANALYSIS OF THINGS HAS CHANGED SOMEWHAT,
ALTHOUGH THE OVERALL FORECAST IN TERMS OF POPS/TEMPS STILL LOOKS
ON TRACK. IN LOOKING AT THE LATEST VISIBLE SATELLITE
IMAGERY...ANOTHER SAHARAN AIR LAYER/SAL IS SEEN ALREADY MOVING
INTO THE SE BAHAMAS...AS EVIDENCED BY A MILKY APPEARANCE ON
SATELLITE. THIS SAL IS QUITE EXTENSIVE AND MODEL FORECAST
TRAJECTORIES TAKE THIS AIRMASS INTO SOUTH FL BEGINNING ON
SATURDAY, THEN REMAINING ACROSS SOUTH FL THROUGH MUCH OF NEXT
WEEK. SO A RETURN TO HAZY SKIES IS EXPECTED. MEANWHILE, THE LATEST
TAFB ANALYSIS PLACES A TROPICAL WAVE ACROSS CENTRAL CUBA. THIS
FEATURE WILL CONTINUE MOVING WEST, BYPASSING SOUTH FLORIDA TO THE
SOUTH OVERNIGHT. HOWEVER, A TROUGH ALOFT ALONG WITH INCREASED
MOISTURE IN THE VICINITY OF PUERTO RICO, IS EXPECTED TO MOVE WEST
NORTHWEST AND ACROSS SOUTH FL ON SUNDAY. HOWEVER, MOISTURE WILL
GRADUALLY INCREASE TONIGHT-SATURDAY AS WELL. THE RESULT WILL BE
AN INCREASING CHANCE OF THUNDERSTORMS ACROSS SOUTH FL SAT-SUN.

IT WILL BE INTERESTING TO SEE HOW STRONG TSTORMS BECOME THIS
WEEKEND AS WE HAVE BOTH A SAL AND MOISTURE MOVING IN. THIS
COMBINATION COULD RESULT IN VERY ACTIVE THUNDERSTORMS ACROSS SOUTH
FL THIS WEEKEND. SOMETHING TO KEEP AN EYE ON.

/GREGORIA

PREV DISCUSSION... /ISSUED 246 PM EDT FRI JUL 20 2012/

SOME RAINFALL POSSIBLE THIS WEEKEND BEFORE DRIER AND HOTTER
WEATHER RETURNS TO THE AREA FOR NEXT WEEK...

SHORT TERM...
THE SAHARAN AIR (DUST) LAYER HAS MOVED WEST OF SOUTH FLORIDA THIS
AFTERNOON ALLOWING FOR SOME LOW LEVEL MOISTURE TO WORK INTO THE
CWA FROM THE BAHAMA ISLANDS. THIS HAS ALLOWED FOR A FEW SHOWERS TO
DEVELOP OVER EXTREME SOUTHERN PORTIONS OF THE CWA EARLY THIS
AFTERNOON ALONG THE WEST AND EAST COAST SEA BREEZES.

THE SHOWERS, AND EVEN A FEW THUNDERSTORMS, SHOULD CONTINUE TO
DEVELOP ALONG THE SEA BREEZES THROUGH THE AFTERNOON HOURS AND
AFFECT MAINLY THE INTERIOR AND WEST COAST METRO AREAS. SO WILL
CONTINUE TO KEEP A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS OVER
THE INTERIOR AND WEST COAST METRO AREAS.

ANY SHOWERS AND THUNDERSTORMS THAT DO DEVELOP THIS AFTERNOON
SHOULD BE GONE BY EARLY THIS EVENING AS THE HEATING OF THE DAY IS
LOST. THE ONLY EXCEPTION TO THIS WOULD BE FOR THE EAST COAST METRO
AREAS WHERE A FEW SHOWERS COULD WORK INTO THE THIS AREA FROM THE
ATLANTIC WATERS ON THE EASTERLY FLOW. SO WILL KEEP THE WEATHER
DRY OVER MOST OF THE CWA TONIGHT...EXCEPT FOR A 10 PERCENT CHANCE
ALONG THE EAST COAST METRO AREAS.

FOR THIS WEEKEND...A TROPICAL WAVE OVER THE CENTRAL CARIBBEAN SEA
WILL CONTINUE TO MOVE WEST NORTHWEST AND THROUGH SOUTH FLORIDA
LATE THIS WEEKEND. THIS WILL ALLOW FOR PWATS TO CONTINUE TO
INCREASE OVER THE CWA THROUGH THE WEEKEND...POSSIBLY UP TO 2
INCHES FOR SUNDAY. THEREFORE...THE SLIGHT TO LOW-END CHANCE POPS
WILL CONTINUE THROUGH SATURDAY...THEN INCREASE TO 50 PERCENT
BEGINNING SUNDAY ACROSS THE AREA. AS CONFIDENCE CONTINUES TO
INCREASE...POPS MAY GRADUALLY INCREASE FURTHER IN LATER FORECAST
RUNS IF THE SHORT RANGE MODELS CONTINUE TO SHOW THIS TROPICAL WAVE
MOVING THROUGH THE AREA.

LONG TERM...
THE TROPICAL WAVE OVER SOUTH FLORIDA LATE THIS WEEKEND WILL CONTINUE
TO MOVE WEST NORTHWEST AWAY FROM SOUTH FLORIDA EARLY NEXT WEEK.
THIS WILL ALLOW FOR POPS TO DECREASE OVER SOUTH FLORIDA EARLY NEXT
WEEK WITH MAINLY SLIGHT CHANCE TO LOW END CHANCE.

ANOTHER SAHARAN AIR (DUST) LAYER OVER CENTRAL ATLANTIC WATERS WILL
ALSO WORK WEST NORTHWEST AND POSSIBLY INTO SOUTH FLORIDA FOR
MIDDLE TO END OF NEXT WEEK. THIS SAHARAN AIR MASS WILL BRING DRIER
AND HOTTER WEATHER BACK TO SOUTH FLORIDA FOR THE MIDDLE TO END OF
NEXT WEEK. THE LATEST LONG RANGE FORECAST MODELS ARE SHOWING THAT
THE PWAT VALUES WILL BE IN THE 1 TO 1.2 INCH RANGE FOR MIDDLE TO
END OF THIS WEEK. THIS IS 2 STANDARD DEVIATIONS BELOW THE NORMAL
PWAT OF 1.85 INCHES. SO WILL LOWER THE POPS TO 10 PERCENT OVER ALL
OF THE CWA FOR MIDDLE TO END OF NEXT WEEK. THESE POP NUMBERS ARE
ALSO WELL BELOW THE NORMAL AVERAGE POPS OF 40 PERCENT FOR THIS
TIME OF YEAR OVER SOUTH FLORIDA.

MARINE...
THE WINDS WILL BE FROM THE EAST TO SOUTHEAST AT 10 TO 15 KNOTS
TONIGHT OVER ALL OF THE LOCAL WATERS BEFORE INCREASING TO BREEZY
CONDITIONS ALONG THE ATLANTIC WATERS SATURDAY NIGHT INTO SUNDAY.
THIS WILL ALLOW FOR THE ATLANTIC SEAS TO INCREASE FROM 2 TO 3 FEET
TONIGHT TO 3 TO 5 FEET BY SATURDAY NIGHT INTO SUNDAY. FOR THE GULF
WATERS...THE SEAS WILL REMAIN AT 3 FEET OR LESS THROUGH THE WEEKEND.

THE THREAT OF RIP CURRENTS WILL ALSO CONTINUE THROUGH THE WEEKEND
ALONG THE EAST COAST BEACHES OF SOUTH FLORIDA...DUE TO THE
EASTERLY WINDS.

FIRE WEATHER...
THE RELATIVE HUMIDITIES THIS WEEKEND WILL REMAIN ABOVE THE 35
PERCENT CRITICAL VALUE...DUE TO THE TROPICAL MOISTURE WORKING INTO
THE AREA. SO NO PROBLEMS ARE EXPECTED WITH THE FIRE WEATHER OVER
SOUTH FLORIDA THIS WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  80  90  80  89 / 20 20 30 50
FORT LAUDERDALE  81  90  81  89 / 20 20 30 50
MIAMI            80  91  80  90 / 20 20 30 50
NAPLES           77  92  77  91 / 20 30 20 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 20, 8:43 PM EDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
843 PM EDT FRI JUL 20 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
211500-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
843 PM EDT FRI JUL 20 2012

...ISOLATED EVENING THUNDERSTORMS ALONG THE GULF COAST...
...SLIGHT CHANCE OF THUNDERSTORMS ATLANTIC COAST THROUGHOUT THE NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

THUNDERSTORMS: ISOLATED THUNDERSTORMS CAN BE EXPECTED ALONG THE
GULF COAST AREAS THIS EVENING. THE MAIN IMPACTS WILL BE FREQUENT
LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL, AND GUSTY WINDS. THERE
IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE EAST COAST
METROPOLITAN AREAS AND THE ADJACENT WATERS THROUGHOUT THE NIGHT.

WIND: WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE THIS EVENING WITH
THE THUNDERSTORMS ALONG THE GULF COAST.

RIP CURRENTS: A MODERATE RISK OF RIP CURRENTS WILL CONTINUE THIS
EVENING ACROSS THE ATLANTIC COAST BEACHES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY, ESPECIALLY DURING THE
AFTERNOON AND EVENING HOURS AND MAINLY IN THE INTERIOR AND WEST.
LOCALLY HEAVY RAINFALL, OCCASIONAL TO FREQUENT LIGHTNING STRIKES,
AND GUSTY WINDS WILL BE POSSIBLE. A FEW OF THE THUNDERSTORMS COULD
BECOME STRONG.

WARMER TEMPERATURES, COMBINED WITH RELATIVE HUMIDITY, COULD LEAD
TO HEAT INDICES OF 100 TO 105 IN ALL AREAS WITH THE HIGHEST READINGS
IN THE INTERIOR THROUGH PERIOD.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Special weather statement, Jul 20, 7:48 PM EDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
748 PM EDT FRI JUL 20 2012

FLZ069-070-210015-
COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL
748 PM EDT FRI JUL 20 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL COLLIER COUNTY

* UNTIL 815 PM EDT

* AT 743 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 4 MILES NORTHWEST OF GOLDEN GATE ESTATES...AND
  MOVING NORTHWEST AT 10 MPH.

* THE STORM WILL AFFECT...
  STATE ROAD 846 BETWEEN VANDERBILT BEACH AND ORANGE TREE...

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2634 8183 2632 8181 2632 8167 2641 8167
      2641 8166 2630 8156 2616 8168 2628 8184
      2633 8185
TIME...MOT...LOC 2347Z 134DEG 10KT 2628 8166

GREGORIA
Special weather statement, Jul 20, 11:48 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1148 PM EDT FRI JUL 20 2012

FLZ073-074-173-210430-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
1148 PM EDT FRI JUL 20 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MIAMI-DADE COUNTY

* UNTIL 1230 AM EDT

* AT 1147 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR WEST PERRINE...AND MOVING WEST AT 20 MPH.

* THE STORM WILL AFFECT...
  WEST PERRINE...
  NARANJA...
  WEST KENDALL...
  THE HAMMOCKS...
  INTERSECTION KROME AND KENDALL DRIVE...
  MICCOSUKEE RESORT...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2551 8045 2556 8068 2581 8058 2574 8041
      2567 8029 2550 8038
TIME...MOT...LOC 0348Z 109DEG 19KT 2560 8037

60
Special weather statement, Jul 21, 12:04 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1204 AM EDT SAT JUL 21 2012

FLZ073-074-173-210445-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
1204 AM EDT SAT JUL 21 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MIAMI-DADE COUNTY

* UNTIL 1245 AM EDT

* AT 1203 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 3 MILES EAST OF PERRINE...AND MOVING WEST AT 25
  MPH.

* THE STORM WILL AFFECT...
  PINECREST...
  KENDALL...
  WESTCHESTER...
  WEST KENDALL...
  KENDALE LAKES...
  INTERSECTION KROME AND KENDALL DRIVE...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2565 8026 2562 8028 2562 8032 2565 8056
      2584 8049 2574 8031 2569 8025
TIME...MOT...LOC 0404Z 112DEG 20KT 2564 8027

60

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 9:01 PM EDTSpecial Marine WarningMFL89 min
Jul 20, 10:29 PM EDTSpecial Marine WarningMFL46 min
Jul 20, 10:44 PM EDTSpecial Marine WarningMFL61 min
Jul 20, 11:40 PM EDTSpecial Marine WarningMFL49 min
Jul 20, 11:48 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jul 21, 3:05 PM EDTSpecial Marine WarningMFL55 min
Jul 21, 4:08 PM EDTSpecial Marine WarningMFL37 min
Jul 21, 4:55 PM EDTSpecial Weather StatementMFLHendry20 min
Jul 21, 5:39 PM EDTSpecial Weather StatementMFLGlades36 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.